RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 20, Issue 1  


Complexity of action of reductive groups
È. B. Vinberg
1
The octahedron is badly approximated by random subspaces
E. D. Gluskin
14
Poisson symmetry algebras and the asymptotics of spectral series
M. V. Karasev
21
Simultaneous completeness in the case of continuous spectrum
B. S. Pavlov, A. V. Strepetov
33
Characters of typical irreducible finite-dimensional $\mathfrak{q}(n)$-modules
I. B. Penkov
37
Elliptic integrals and their nonoscillation
G. S. Petrov
46
Hyperplane sections of polyhedra, toroidal manifolds, and discrete groups in Lobachevskii space
A. G. Khovanskii
50

Brief communications
Topological structure of Cherry flows on the torus
S. Kh. Aranson
62
Euler equations in the algebras $e(3)$ and $so(4)$. Isomorphisms of integrable cases
A. I. Bobenko
64
Mean-periodic extensions of functions
G. M. Gubreev
67
Degenerate affine Hecke algebras and Yangians
V. G. Drinfeld
69
A hypothesis of Littlewood and the distribution of values of entire functions
A. È. Eremenko, M. L. Sodin
71
Dynamics of the Calogero–Moser system and the reduction of hyperelliptic integrals to elliptic integrals
A. R. Its, V. Z. Ènol'skii
73
Properties of Banach spaces related to projectivity
S. V. Kurochkin
75
A simple combinatorial method for proving the Jacobi identity and its generalizations
Z. I. Leibenzon
77
Representations of complementary series entering discretely in tensor products of unitary representations
Yu. A. Neretin
79
Free Banach spaces and representations of topological groups
V. G. Pestov
81
Subalgebras and automorphisms of Lie algebras of cartan type
A. N. Rudakov
83
Vector variant of the Adamyan–Arov–Krein theorem
S. R. Treil'
85
Special bases of irreducible representations of a degenerate affine Hecke algebra
I. V. Cherednik
87
Asymptotic expansion of the spectral function of the Hill operator
D. Schenk, M. A. Shubin
89
Functional representation of the algebra, generated by a self-adjoint operator in a Pontryagin space
V. A. Shtraus
91
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020